DSpace Hokkaido University of Education
 

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
第36巻 第1号 第二部. B, 生物学,地学,農学編 >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/6425

Title: ホップスの関数の正確な値について
Other Titles: On the Accurate Values of Hopf's Function
Authors: 吉岡, 一男
ISSN: 00183393
NCID: AN00229279
Shimei: 北海道教育大学紀要. 第二部. B, 生物学,地学,農学編
Volume: 36
Issue: 1
Publisher: 北海道教育大学
Issue Date: Sep-1985
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/6425
Appears in Collections:第36巻 第1号 第二部. B, 生物学,地学,農学編

Files in This Item:

There are no files associated with this item.

Attention:To those who use Firefox

When you open the PDF file in the Firefox PDF viewer , font and color , or ,
There is a possibility that the problem occurs in display of the entire document .
To view these files correctly , you can disable the built-in PDF viewer
Please set to use the other viewer .
Setting method , refer to the following pages . ( March 2015 currently )

Firefox Help:And to disable the built-in PDF viewer to use the other viewer

All items in DSpace are protected by copyright, with all rights reserved.

 

Copyright © 2008-  HOKKAIDO UNIVERSITY OF EDUCATION - Feedback